# SDR USAA2009102292850

- Difficulty date: October 5, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE FRAME AT BS 747 BETWEEN S26L TO S27L.  REPAIRED FUSELAGE FRAME AT BS 747 BETWEEN S26L TO S27L IAW B737 SRM 56-00-07.
